# SDR USAA2009122993442

- Difficulty date: December 22, 2009
- Submitted: December 29, 2009
- Operation: Air carrier
- Aircraft: N250AY
- Make and model: Boeing 767201
- Aircraft serial: 23902
- Aircraft time: 89,876 hours, 17,332 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - MAJOR REPAIR - C4 CHECK- NR 6170102, LEVEL 2 GALVANIC  CORROSION ON CABIN SEAT TRACK AT BS 1219 - BS 1417, RBL 88.5.  REPLACED CABIN SEAT TRACK AT BS 1219 - BS 1417, RBL 88.5  IAW B767 SRM 53-00-52 AND 51-10-02.
